MathSciNet Relay Station
MathSciNet bibliographic data
MR2679440 (2012c:03092) 03C64 (06F99)
Onshuus, Alf; Steinhorn, Charles On linearly ordered structures of finite rank. J. Math. Log. 9 (2009), no. 2, 201–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement